PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2010 | 5 | 2 | 150-153
Article title

Coronary arterial bypass surgery with beating heart in a patient with heparin-induced thrombocytopenia: Usage of thrombin inhibitor (Lepirudin; r-hirudin)

Content
Title variants
Languages of publication
EN
Abstracts
EN
One of the most important adverse drug reactions that physicians encounter is the life-threatening prothrombotic syndrome known as heparin-induced thrombocytopenia (HIT). In patients with a history of heparin-induced thrombocytopenia and coronary arterial disease, alternative anticoagulatory regimens are needed during cardiac surgery for prevention of thrombosis. Treatment options for such patients now generally include the use of alternative anticoagulants such as lepirudin, bivalirudin, argatroban or danaparoid. In this article, we present a case where heparin-induced thrombocytopenia was properly performed coronary arterial bypass grafting by using lepirudin. (This sentence is confusing)
Publisher

Journal
Year
Volume
5
Issue
2
Pages
150-153
Physical description
Dates
published
1 - 4 - 2010
online
17 - 4 - 2010
Contributors
  • Cardiovascular Surgery Department, Erzurum Regional Training and Research Hospital, 25020, Erzurum, Turkey, bilgehanerkut@yahoo.com
author
  • Cardiovascular Surgery Department, Atatürk University Medical Faculty, 25080, Erzurum, Turkey
author
  • Cardiovascular Surgery Department, Atatürk University Medical Faculty, 25080, Erzurum, Turkey
  • Cardiovascular Surgery Department, Atatürk University Medical Faculty, 25080, Erzurum, Turkey
References
  • [1] Greinacher A, Janssens U, Berg G, Böck M, Kwasny H, Kemkes-Matthes B, Eichler P, Völpel H, Pötzsch B, Luz M. Lepirudin (recombinant hirudin) for parenteral anticoagulation in patients with HIT, Circulation, 1999, 100, 587–593
  • [2] Warkentin TE, Chong BH, Greinacher A. Heparin-induced thrombocytopenia: towards consensus, Thromb Haemost, 1998, 79, 1–7.
  • [3] Amiral J, Marfaing-Koka A, Wolf M, Alessi MC, Tardy B, Boyer-Neumann C, Vissac AM, Fressinaud E, Poncz M, Meyer D. Presence of autoantibodies to interleucin-8 or neutrophil-activating peptide-2 in patients with heparin-associated thrombocytopenia, Blood, 1996, 88, 410–416
  • [4] Greinacher A, Michels I, Mueller-Eckhardt C. Heparin associated thrombocytopenia: the antibody is not heparin specific, Thromb Haemost, 1992, 67, 545–549
  • [5] Gajra A, Vajpayee N, Smith A, Poiesz BJ, Narsipur S. Lepirudin for anticoagulation in patients with heparin-induced thrombocytopenia treated with continuous renal replacement therapy, Am J Hematol, 2006, 82, 391–393 http://dx.doi.org/10.1002/ajh.20820[Crossref][WoS]
  • [6] Warkentin TE. Heparin-induced thrombocytopenia: pathogenesis and management. Br J Haematol, 2003, 121, 535–555 http://dx.doi.org/10.1046/j.1365-2141.2003.04334.x[Crossref]
  • [7] Warkentin TE, Roberts RS, Hirsh J, Kelton JG. An improved definition of immune heparin-induced thrombocytopenia in postoperative orthopedic patients. Arch Intern Med, 2003, 163, 2518–2524 http://dx.doi.org/10.1001/archinte.163.20.2518[Crossref]
  • [8] Glock Y, Szmil E, Boudjema B, Boccalon H, Fournial G, Cerene AL, Puel P. Cardiovascular surgery and heparin-induced thrombocytopenia, Int Angiol, 1988, 7, 238–245
  • [9] Blakeman B. Management of heparin-induced thrombocytopenia: a cardiovascular surgeon’s perspective, Semin Hematol, 1999, 36, 37–41
  • [10] Lewis BE, Wallis DE, Berkowitz SD, Matthai WH, Fareed J, Walenga JM, Bartholomew J, Sham R, Lerner RG, Zeigler ZR, Rustagi PK, Jang IK, Rifkin SD, Moran J, Hursting MJ, Kelton JG. Argatroban anticoagulant therapy in patients with heparin-induced thrombocytopenia. Circulation, 2001, 103, 1838–1843
  • [11] Greinacher A, Lubenow N. Recombinant hirudin in clinical practice: focus on lepirudin, Circulation, 2001, 103, 1479–1484
  • [12] Singer RL, Mannion JD, Bauer TL, Armenti FR, Edie RN. Complications from heparin-induced thrombocytopenia in patients undergoing cardiopulmonary bypass, Chest, 1993, 104, 1436–1440 http://dx.doi.org/10.1378/chest.104.5.1436[Crossref]
  • [13] Lee DH, Warkentin TE: Frequency of heparin-induced thrombocytopenia. In: Warkentin TE, Greinacher A, eds. Heparin-Induced Thrombocytopenia. 3rd ed. New York: Marcel Dekker, 2004, 107–163
  • [14] Ganzer D, Gutezeit A, Mayer G. Potential risks in drug prevention of thrombosis-low-molecular-weight heparin versus standard heparin, Z Orthop Ihre Grenzgeb, 1999, 137, 457–461 http://dx.doi.org/10.1055/s-2008-1037391[Crossref]
  • [15] Farner B, Eichler P, Kroll H, Greinacher A. A comparison of danaparoid and lepirudin in heparin-induced thrombocytopenia, Thromb Haemost, 2001, 85, 950–957
  • [16] Potzsch B, Madlener K, Seelig C, Riess CF, Greinacher A, Müller-Berghaus G. Monitoring of r-hirudin anticoagulation during cardiopulmonary bypass-assessment of the whole blood ECT, Thromb Haemost, 1997, 77, 920–925
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11536-009-0138-y
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.